ITEM METADATA RECORD
Title: On the geometry of prequantization spaces
Authors: Zambon, Marco ×
Zhu, Chenchang #
Issue Date: 2007
Publisher: ELSEVIER SCIENCE BV
Series Title: JOURNAL OF GEOMETRY AND PHYSICS vol:57 issue:11 pages:2372-2397
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science